Skip to content

On Unitary Representations of the Inhomogeneous Lorentz Group

Wigner, E. P. (1939). On Unitary Representations of the Inhomogeneous Lorentz Group. Annals of Mathematics, 40(1), 149-204.

Type
Journal article
Intellectual base
Primary research
Year
1939
Volume
40
Issue
1
Pages
149-204
DOI
10.2307/1968551
DOI registrant
JSTOR
Link
https://doi.org/10.2307/1968551
Cited from
physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:0297026efd7b · see in the full table